MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ TAXO¿ DIFFERENTIATION DISCS FOR V FACTOR; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION

BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ TAXO¿ DIFFERENTIATION DISCS FOR V FACTOR; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Model Number 231727
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 60 bd bbl¿ taxo¿ differentiation discs for v factor during validation no growth occurred.The following information was provided by the initial reporter: no growth of haemophilus influenzae at the edge of 60 disc with the use of a cos + factor v medium during validation no growth , are testing now with other batch , tomorrow noon 11/1/23 12h i have to call the customer for results other batch.
 
Event or Problem Description
It was reported that 60 bd bbl¿ taxo¿ differentiation discs for v factor during validation no growth occurred.The following information was provided by the initial reporter: no growth of haemophilus influenzae at the edge of 60 disc with the use of a cos + factor v medium during validation no growth , are testing now with other batch , tomorrow noon 11/1/2023 12h i have to call the customer for results other batch.
 
Additional Manufacturer Narrative
H6 investigation summary: a complaint investigation due to no growth for taxo v factors catalog 231727 batch no.: 6924935 was performed on retention samples.Returned goods were not received from customer.The investigation required to test product for performance, visual inspection, and batch record review.Retention samples performed as expected.No discrepancies observed during the visual inspection.Batch record review did not show any evidence of customer claim.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Complaint is not confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.

Brand Name
BD BBL¿ TAXO¿ DIFFERENTIATION DISCS FOR V FACTOR
Common Device Name
DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16209274
Report Number1119779-2023-00045
Device Sequence Number20144143
Product Code JTO
UDI-Device Identifier00382902317272
UDI-Public00382902317272
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2023
Device Model Number231727
Device Catalogue Number231727
Device Lot Number2056543
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer02/20/2023
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown